# SDR AALA202203085833

- Difficulty date: February 3, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N167AN
- Make and model: Airbus A300*
- Aircraft serial: 7013
- Aircraft time: 16,333 hours, 6,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Burned
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CABIN EMERGENCY EXIT SIGN ASSEMBLY WITH ARROW BURNED. REPLACED SIGN AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-17.
